# SDR CA150411001

- Difficulty date: March 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Aircraft time: 4,657 hours
- Engine: Allsn 250C20F
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 704A34130074
- Condition: Frozen
- Location: Control Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS PARKED OUTSIDE ON COLD MORNING.  DURING START, PIC NOTED NOT BEING ABLE TO BRING ENGINES FROM IDLE TO FLIGHT RPM.  SUBSEQUENT INSPECTION OF CONTROL SYSTEM FOUND MOISTURE PENETRATED AND FROZE INSIDE THE FLEXIBLE CONTROL CABLE RENDERING IT INOPERABLE.  CONTROL CABLE WAS REMOVED FROM THE ACFT AND A SMALL HOLE WAS NOTED IN THE OUTER SHIELDING, WHERE IT CHAFED AGAINST THE AIRFRAME, POSSIBLY CREATING A POINT FOR THE MOISTURE TO ENTER.
